# SDR AMTA200401466

- Difficulty date: December 2, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N523AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30232
- Engine: Rroyce RB211535E4
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

RT ENGINE OIL QUANTY ZERO, OIL PRESSURE LOW (24-28 PSI).  ENGINE WAS SHUT DOWN.  ENGINE WINDMILLED 63 MIN W/ APPROX 12 PSI.  OIL TEMP 100 DEGREES AT SHUTDOWN.  REPLACED CRACKED OIL LINE.  LEAK CHECKS GOOD.
